# SDR COEA2018060430819

- Difficulty date: May 11, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,964 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376003204
- Part serial: 1318
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER SKIN WAS CRACKED NEAR OUTER LATCH FITTING, UNDER BEARING HOUSING.  REPAIRED IAW SRAS PCE-1832/18.
